Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 27

Thread: Feeling more anxious after dose increase

  1. #11

    Re: Feeling more anxious after dose increase

    I've been taking it since November, 1mg twice a day. He did say he would prescribe something to take alongside reducing the Lorazepam.. maybe Mirtazapine 🤷🏼*♀️

  2. #12
    Join Date
    Jan 2017
    Posts
    3,579

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by NWPower View Post
    I've been taking it since November, 1mg twice a day. He did say he would prescribe something to take alongside reducing the Lorazepam.. maybe Mirtazapine
    7.5-15mg mirtazapine is should make it easier for you. What advice were you given for tapering off lorazepam?
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  3. #13

    Re: Feeling more anxious after dose increase

    Just to take half twice a day. I've tried that and it's just too much. Today I'm trying 1mg this morning and half this afternoon. Any advice would be appreciated.

  4. #14
    Join Date
    Jan 2017
    Posts
    3,579

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by NWPower View Post
    Today I'm trying 1mg this morning and half this afternoon
    It's worth a shot.

    If it is still too hard try cutting back by a quarter of a dose if you can cut the tablets accurately enough. A pill-cutter from the chemist will make this easier, more accurate and less bloody than using a knife. So start by reducing the morning dose to 0.75mg for 4-5 days then the afternoon dose to 0.75mg again for 4-5 days followed by 0.5mg in the AM, 'rinsing and repeating' to zero. Some mirtazapine would help. A switched on GP would have prescribed it before ordering you to wean off the BZD!
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  5. #15

    Re: Feeling more anxious after dose increase

    Thanks. I have a pill cutter but these pills are soooo tiny. I'll ask Dr if I can have some .5mg that will cut easier. You definitely seem to think Mirtazapine will help so I'll go with that also. Now to put this all out of my mind till Thursday. Very tearful day of thinking this will never end :(

  6. #16
    Join Date
    Jan 2017
    Posts
    3,579

    Re: Feeling more anxious after dose increase

    Quote Originally Posted by NWPower View Post
    I'll ask Dr if I can have some .5mg that will cut easier
    Good idea.

    You definitely seem to think Mirtazapine will help so I'll go with that also.
    There are no guarantees, but a sedative to dampen the lorazepam withdrawal symptoms should make the process more bearable.

    Very tearful day of thinking this will never end
    It can often seem like that, but it almost always comes good in the end. These disorders are often a long time in the making and there are no shortcuts to recovery, unfortunately.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  7. #17

    Re: Feeling more anxious after dose increase

    Thank you for your kind replies.

  8. #18

    Re: Feeling more anxious after dose increase

    So it's now week 5 of 200mg Sertraline and nothing much has changed. Some days I can think a bit more positive but the anxiety is still chronic. Does anyone know if the Sertraline needs longer to kill that? Desperate

  9. #19
    Join Date
    Jan 2017
    Posts
    3,579

    Re: Feeling more anxious after dose increase

    It can take longer than 5 weeks for a dose increase to take effect. I'd give it at least another 2 weeks.

    Do you have anything other than lorazepam to ease the anxiety?
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  10. #20

    Re: Feeling more anxious after dose increase

    I was given Quetiapine at the very beginning so still taking 2x100mg each day. No idea if they're doing any good other than help me sleep which I'm grateful for if nothing else.
    Actually awaiting a telephone consultation with a Dr today.

Page 2 of 3 FirstFirst 123 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Took half of zoloft dose late and feeling extremely anxious
    By JxSxNG in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 24-06-17, 08:41
  2. Increase dose to 20mg and feeling worse
    By LClare in forum Citalopram / Celexa
    Replies: 6
    Last Post: 16-06-13, 17:06
  3. Experiencing increase obsessional thoughts with dose increase
    By windkh in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 11-07-12, 10:21
  4. Sertraline Increase - Day 8 - Feeling sooo anxious!
    By SarahG in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 8
    Last Post: 20-03-11, 21:28
  5. Replies: 3
    Last Post: 15-11-10, 22:59

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •